Pain + Accutane

Narrow 19 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?

I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i... READ MORE

Accutane & Knee Pain?

Hello, I've recently started running three times a week (I was inactive prior to this except for walking to/from school etc). For the past week or so... READ MORE

Does Accutane Cause Sharp Stomach Pain and Digestive Issues?

I have been on Accutane for just over two months and is experiencing severe stomach pain on the left of my belly. Everytime I eat something my stomach... READ MORE

Initial breakout lasting all of month 2, when will I see improvement?

I started accutane 2 months ago, first month was just few new pimples but since the start of month 2 I have had the worst breakout, big and painful... READ MORE

Initial Breakout on Second regimen of Accutane? (Please Answer, please!)

Hello, I just started my second course of Accutane with 40 mg/day. My previous dose was much higher, started with 80 mg/day and went up to 170 mg/day.... READ MORE

Stomach pains from Accutane?

Severe stomach pains ... believe from taking the drug accutane ... (have had for 30 years) - anything to take to eliminate the pain ... pain lessens... READ MORE

I just got operated and I can't continue on with Accutane. Will all my efforts towards my skin go in vain?

So I got operated from a fistula and my doctor prescribed a lot of strong antibiotics. I read a lot on accutane and I stopped taking it before... READ MORE

Accutane Isotretinoin AFTER RHINOPLASTY?

I am 4 months post my rhinoplasty. And my dermatologist just started me on Roaccutaine 40g daily for 1 month. I am attaching copy of Rx of the other... READ MORE

I'm using Accutane 20 mg and my skin hurts especially upon contact with anything even my hair. Is this normal? (photo)

Im 23 yrs just graduated from dentistry college and im taking accuatine for the 3rd time..my acne is getting worse and it hurts me so badly even when... READ MORE

I have an under the skin rash on my hands I think it is related to the Accutane, what can I use? (photos)

I have been on accutane for a little less than a month now and I have a rash on my hands that has been gradually getting worse and is starting to... READ MORE

Should I Continue Taking Accutane? Severe Case in Accutane. (photo)

I've been taking accutane for 2 weeks. I'm on 30mg and weigh 115 pounds. I've stopped taking accutane and this is my 3rd week. My face was in so much... READ MORE

Can Accutane Cause Vaginal Bleeding?

Ive been on accutane for 2 months, I only have one month prescription left. I used to take it last year but my acne came back so I'm giving it a... READ MORE

Joint Pains Side Effect from Accutane?

I'm a 120lb woman just starting my fourth month of Accutane. I've been bumped up to 80mg since 60mg wasn't working for me. I've been experiencing... READ MORE

Ultra Marathons and Accutane - What Will Reduce Side Effects?

I am an ultra runner that will be beginning accutane at the end of this month. Can I take joint supplements to avoid injury? Does accutane impact... READ MORE

I am having painful pimples and one that won't go away while on Accutane for 12 weeks. Is it working?

Hi, I've been on accutane for 12 weeks now and till now I still have two or three painful pimple that really hurt when I touch and also the pimple... READ MORE

Can I Go Back to Accutane?

I was on accutane a tablet 20mg a day almost a year and half ago and the acne cleared from my face.more than a year now without any acne. 3 days ago 1... READ MORE

Pain in left breast 2 months after discontinuation of isotretinoin therapy. What should I do?

I have discontinued the isotretinoin therapy around two months back... now I am experiencing pain in my both breasts mainly while lying on bed which... READ MORE

No matching results